It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Can anyone who has tried Isocort let me know if there are any negative side effects. It seems that anything that I try...if there is an adverse reaction, I will have it. I want to ask my doc aout it, but I thought I'd check it out here first. I have adrenal fatigue, but also strangely enough...inherited hypertension. Would it cause my BP to go up? Yipes!!

Thanks.
:wave: Gently bumping this up and hoping that someone who has used Isocort will be able to shed some insight. Thanks so much.

Have a good day,
Sunny
Thanks, Chris,

How nice to hear from you and I hope you are doing well. :D

I've a strange case. I have inherited hypertension and my a trail of cortef made my BP soar into alarmingly high #'s. My integrative MD ( who comes at a high $$$ and does mnot accept insurance), has a theory that alot of my problems stem from a congested liver. So he started me on herbal extracts, etc to thin my bile and help the bile to flow through the liver. After a few days it brought down my BP. I've only been on it for a little over 2 weeks. He claims that if my liver is working more optimally alot of my hormones may return to balance again, since a clean liver functions on so many complex levels. He claims that estrogen dominance has put the liver on overload and now the herbs are helping to allow my liver to function well and perform it's vital chores. Here's hoping~~~~ AT least my BP is better and I will monitor my other symptoms of fatigue, mental fog, anxiety, and burning feet.

He felt that Isocort would tend to elevate my BP, so he is not about to suggest it. This MD has been helfpul, but his high pricetag and some of his breachesin patient confidentiality are forcing me to look elsewhere. I wish I could find a good naturopath in the Northeast. Anybody know of one or how I could find one?

Thanks, Chris. Hope you and all the others enjoy the Summer.

Hugs to all,
Sunny
i have used isocort for about a year. i take 12 a day when i'm not sick and 24 a day when i'm sick. NEVER take it on an empty stomach. i got gastritis that way. very big mistake.

i also have constant water retention which i attribute to the isocort but not positive about about the cause... i think i've read that it could be part of the adrenal problem.

one other possible negative - while isocrt helps a lot, i now feel like i can't survive without it now. i've gone off it (tapering down to 0 slowly) for 30 days and i was MUCH worse than ever before starting it.
Thanks so much for your sincere sharing. I really appreciate it. We are looking at other things contributing to my problems now. This whole search for wellness gets very involved.

Best wishes to you,
Sunny





All times are GMT -7. The time now is 06:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!